# SDR IPXA2020123063952

- Difficulty date: December 28, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,189 hours, 18,105 cycles
- Engine: Rroyce RB211*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Filter
- Condition: Failed
- Location: Pump Case Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A, SUPPLEMENTAL SDR, ATB, EMERGENCY DECLARED.  LANDED MANUALLY, MET BY CFR VEHICLES & TOWED.  SHORTLY AFTER TAKEOFF LT HYD QTY & ENGINE PUMP EICAS MESSAGES DISPLAYED FOLLOWED BY LT HYD SYSTEM PRESS MESSAGE LIGHT.  ALTERNATE GEAR & FLAP EXTENSION WERE REQUIRED.  LT EDP CASE DRAIN FILTER BOWL CROSS THREADED, AMM 29-11-17-401.  REMOVED AND REPLACED LT EDP DRAIN CASE FILTER MODULE, REF 757 MM CHAP 29-11-17-404.  SERVICED LEFT HYD SYSTEM PERFORMED LEAK AND OPERATIONS CHECK OF LT HYD SYSTEM EDP FILTER MODULE, SYSTEM CHECKS OK.
